Фундаментальная теорема теории Галуа

Г.З. Джанелидзе

Matematiceskij sbornik (1988)

  • Volume: 178, Issue: 3, page 361-376
  • ISSN: 0368-8666

How to cite


Джанелидзе, Г.З.. "Фундаментальная теорема теории Галуа." Matematiceskij sbornik 178.3 (1988): 361-376. <http://eudml.org/doc/71987>.

author = {Джанелидзе, Г.З.},
journal = {Matematiceskij sbornik},
keywords = {categorical analogue of the fundamental theorem of Galois theory},
language = {rus},
number = {3},
pages = {361-376},
publisher = {Tipogr. Lissnera i Sobko},
title = {Фундаментальная теорема теории Галуа},
url = {http://eudml.org/doc/71987},
volume = {178},
year = {1988},

AU - Джанелидзе, Г.З.
TI - Фундаментальная теорема теории Галуа
JO - Matematiceskij sbornik
PY - 1988
PB - Tipogr. Lissnera i Sobko
VL - 178
IS - 3
SP - 361
EP - 376
LA - rus
KW - categorical analogue of the fundamental theorem of Galois theory
UR - http://eudml.org/doc/71987
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.